# SDR RAIA2010120300001

- Difficulty date: December 3, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500838
- Aircraft time: 15,700 hours, 14,815 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 2270100001
- Part serial: 00900
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING APPROACH, THE CREW REPORTED THAT THE NOSE LANDING GEAR DID NOT EXTEND.  MANUAL EXTENSION WAS REQUIRED.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR SOLENOID VALVE IAW AMM PROCEDURES.  FOLLOW ON EXTENSION AND RETRACTION CHECKS WERE GOOD.
